# SDR DALR950008

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 983
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING LETTER CHECK A DALR.  THE FUSELAGE SKIN WAS FOUND CRACKED AT THE LOWER RIGHT SIDE OF THE FS 983 PRESSURE BULKHEAD UNDER THE FUSELAGE-TO-WING BOX LONGERON.  THE SKIN WAS FOUND WITH A 1.5 INCH LONG CRACK IN THE SECOND FASTENER ROW FORWARD OF THE BULKHEAD.  THE ATTACHED FUSELAGE-TO-WING BOX LONGERON WAS ALSO FOUND CRACKED.  REPAIRS WERE ACCOMPLISHED PER DL ERA 270485-14 FOR THE LONGERON AND DL ERA 270563-14 FOR THE FUSELAGE SKIN.  TT, 38155 HRS.  CYCLES, 18905.  (X)
